# SDR CA130103007

- Difficulty date: January 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 48,237 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unserviceable
- Location: Service Door
- Part time: 46,100 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REAR SERVICE DOOR HANDLE EXTERNAL HANDLE HAS COME OFF.  RESOLVED ON WO: 366980 TASKCARD: NR-00001, OUTER DOOR HANDLE BEARINGS FOUND RUSTED WITH RACES BROKEN AND BALLS MISSING.  BEARINGS, O-RING AND MAIN SHAFT NUT REPLACED.  OTHER COMPONENTS CLEANED AND DETERMINED TO BE SERVICEABLE.  OUTER HANDLE REASSEMBLED AND INSTALLED IAW AMM.  PRC APPLIED TO HANDLE HOUSING.  DOOR FUNCTION CHECKED SERVICEABLE.
